# SDR DALA2016041903030

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 70,952 hours, 53,613 cycles
- System (JASC): 5241 · Galley Doors
- Part: Brace
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR, LOOKING FROM THE OPEN POSITION, SECOND INSPECTION HOLE DOWN FROM TOP ON AFT SIDE,  BRACE IS CRACKED.  REPLACED ANGLE IAW DWG 9911579.
